# SDR GTIA2023013036924

- Difficulty date: January 30, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N510NK
- Make and model: Airbus A319-132
- Aircraft serial: 2622
- Aircraft time: 58,066 hours, 27,073 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTS DIRTY SOCK SMELL MID TO AFT CABIN ON APPROACH APU WAS OFF -TROUBLESHOT PER TSM 05-50-00-810-831-A FOUND PACK 2 TO BE AT FAULT. SEE LP 2516811-1 FOR DEFERRAL
